# SDR SWAA2014040926969

- Difficulty date: April 6, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 26601
- Aircraft time: 63,931 hours, 52,531 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE WARNING LIGHT ILLUMINATED & BELL SOUNDED FOR 1 SECOND IN DURATION.  NO ASSOCIATED ENG, APU OR CARGO FIRE LIGHTS CAME ON.  CLEANED CONNECTOR ON AURAL WARNING SPEAKER IAW SIP.  R & R LT & RT RED FIRE WARNING 1864 BULBS IAW MM 33-11-81.
